Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 15, NWS Nashville, TN

February 20, 20196 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 20, 2019, 12:43 PM CST for 6 counties in Tennessee. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2019, 12:43 PM CST (18:43 UTC)
Expired
Feb 20, 2019, 4:45 PM CST
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Clay County, TN, Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN

The radar

The Knoxville radar (KMRX), 142 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 4:30 PM CSTFLASH FLOODCrossville, TNSEVERAL ROADS WERE FLOODED AND CLOSED ACROSS CUMBERLAND COUNTY INCLUDING HIGHWAY 70 NORTH AT MAYLAND MARKET...POMONA ROAD...AND CRESTON ROAD.
Feb 20, 4:30 PM CSTFLASH FLOODLivingston, TNOVERTON/PICKETT 911 REPORTED SOME HOMES AND BUSINESSES IN LIVINGSTON WERE FLOODED. ROADS WERE ALSO FLOODED AND CLOSED ACROSS OVERTON COUNTY INCLUDING THE HWY 111 BYPASS SOUTHBOUND...HIGHWAY 52...CEDAR CHAPEL ROAD...SHILOH ROAD...COLUMBIA HILL ROAD...AND CEDAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 227 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 903 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
389 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
903 m²/s²
0-3 km storm-relative helicity
1091 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

380 
WGUS54 KOHX 201843
FFWOHX
TNC027-035-049-133-137-141-202245-
/O.NEW.KOHX.FF.W.0015.190220T1843Z-190220T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1243 PM CST Wed Feb 20 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Overton County in Middle Tennessee...
  Pickett County in Middle Tennessee...
  Cumberland County in Middle Tennessee...
  East central Clay County in Middle Tennessee...
  Northeastern Putnam County in Middle Tennessee...
  Fentress County in Middle Tennessee...

* Until 445 PM CST.

* At 1242 PM CST, Doppler radar indicated heavy rain across the 
  warned area, leading to Flash flooding of creeks and streams, as 
  well as low lying and poor draining areas.

* Some locations that will experience flooding include...
  Crossville, Livingston, Jamestown, Byrdstown, Fairfield Glade, Crab
  Orchard, Allardt, Pleasant Hill, Grimsley, Cumberland Mountain
  State Park, Slate Springs, Rickman, Pall Mall, Lake Tansi, Indian
  Rock Lake, Clarkrange, Crawford and Pickett State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3630 8480 3628 8488 3621 8491 3615 8491
      3609 8480 3600 8472 3591 8468 3583 8477
      3576 8492 3575 8503 3577 8504 3577 8521
      3610 8523 3610 8516 3614 8513 3623 8543
      3629 8548 3663 8527 3660 8479 3641 8466

$$

05
1 follow-up statement
800 
WGUS74 KOHX 202044
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
244 PM CST Wed Feb 20 2019

TNC027-035-049-133-137-141-202245-
/O.CON.KOHX.FF.W.0015.000000T0000Z-190220T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Overton TN-Pickett TN-Cumberland TN-Clay TN-Putnam TN-Fentress TN-
244 PM CST Wed Feb 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR
OVERTON...PICKETT...CUMBERLAND...EAST CENTRAL CLAY...NORTHEASTERN
PUTNAM AND FENTRESS COUNTIES...

At 242 PM CST, reports have come in across the warned area for 
closed roads and washed out culverts. While heavy rains have exited 
the warning area, creeks and rivers are running extremely high, if 
not already overflowing and spilling into roadways.  Please do not 
try to drive through flooded areas.

Some locations that will experience flooding include...
Crossville, Livingston, Jamestown, Byrdstown, Fairfield Glade, Crab
Orchard, Allardt, Pleasant Hill, Grimsley, Cumberland Mountain State
Park, Slate Springs, Rickman, Pall Mall, Lake Tansi, Indian Rock
Lake, Clarkrange, Crawford and Pickett State Park.

This includes Interstate 40 between mile markers 306 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3630 8480 3628 8488 3621 8491 3615 8491
      3609 8480 3600 8472 3591 8468 3583 8477
      3576 8492 3575 8503 3577 8504 3577 8521
      3610 8523 3610 8516 3614 8513 3623 8543
      3629 8548 3663 8527 3660 8479 3641 8466

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 12:00 PM CST, 43 minutes earlier.

Area forecast discussion, Feb 20, 12:00 PM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1200 PM CST Wed Feb 20 2019

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Showers and thunderstorms continue to rumble across the Mid State
this morning, with more streaming northeast out of MS/north AL.
Instability remains greatest across our southern counties,
reflected by a good bit of lightning and heavier rain rates there.
Reports of street flooding are becoming more prevalent, too, as
rain moves across some of the same locations. Areas north of I-40
and west of I-24 are already seeing an end to the heavier
rainfall, and this drying trend will slowly spread eastward later
this morning into the afternoon. Hi-res guidance pushes the main
swath of rain east of I-65 by late afternoon/early evening, so the
forecast was tweaked to reflect this slightly faster solution.

High temperatures were adjusted down a degree or so in spots to
reflect rain and cloud cover persistence through the day.
Otherwise, the forecast remains in good shape.

&&

.AVIATION...
18Z TAF DISCUSSION.

Generally, IFR conditions continue late this morning as rain and a
few storms move across the terminals. VIS have also been reduced
under heavier pockets of rain. Expect a slow decrease in rain
coverage, west to east, after 19-20z. CIGs will remain IFR to MVFR
at times for the rest of today and into the overnight before
improving to VFR everywhere by 10-13z (except at CSV). Gusts from
the west 20-25 kts will quickly subside this evening as winds turn
out of the north.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Schaper
AVIATION........Schaper
Hazardous weather outlook, Feb 20, 5:06 AM CST, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CST Wed Feb 20 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-211115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CST Wed Feb 20 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Flash flooding and rises on creeks and rivers will be possible
this morning and early afternoon as waves of heavy rainfall
impact the area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

More rain will bring a continued threat of flash flooding Friday
morning through Saturday night. Additional rainfall totals of 2 to
4 inches will be possible across Middle Tennessee. These totals,
combined with the recent rainfall and already saturated ground,
could lead to significant flooding across the area.

Some strong to potentially severe thunderstorms may affect parts
of Middle Tennessee on Saturday or Saturday night. Damaging winds
and flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from Tuesday through
Sunday due to the potential for flooding.

11

In the hours before

Local storm report, Feb 20, 10:10 AM CST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       BELLEVUE                36.06N  86.94W
02/20/2019  M2.05 INCH       DAVIDSON           TN   AMATEUR RADIO

            MEASURED REPORT FROM A HAM OPERATOR OF 2.05" IN 24
            HOURS, AND 1.28" SINCE MIDNIGHT.

&&

EVENT NUMBER OHX1900121

FBORDEN
Local storm report, Feb 20, 10:12 AM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLASH FLOOD      NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   TRAINED SPOTTER

            BRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK
            BRIDGE.

&&

EVENT NUMBER OHX1900122

FBORDEN
Local storm report, Feb 20, 10:19 AM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1019 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      LA VERGNE               36.00N  86.57W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            REPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET
            AND OLD HICKORY HIGHWAY.

&&

EVENT NUMBER OHX1900123

FBORDEN
Local storm report, Feb 20, 10:35 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   LAW ENFORCEMENT

            MORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST
            JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT
            BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.

&&

EVENT NUMBER OHX1900124

FBORDEN
Local storm report, Feb 20, 10:38 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            SULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS
            FLOODED.

&&

EVENT NUMBER OHX1900125

FBORDEN
Local storm report, Feb 20, 10:39 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLOOD            1 N CHARLOTTE           36.20N  87.35W
02/20/2019                   DICKSON            TN   MEDIA

            ROAD CLOSED DUE TO FLOODING IN CHARLOTTE AT THE
            INTERSECTION OF HAFNER ROAD AND HWY 48 N.

0635 AM     FLOOD            NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   SOCIAL MEDIA

            PORTIONS OF KIDD ROAD REPORTEDLY UNDERWATER

0725 AM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
02/20/2019                   WILLIAMSON         TN   MEDIA

            REPORT OF ROAD CLOSURE DUE TO HIGH WATER AND FLOODING
            CHESTNUT LANE AND MAPLE DRIVE.

0746 AM     FLASH FLOOD      3 SSE LEBANON           36.17N  86.30W
02/20/2019                   WILSON             TN   EMERGENCY MNGR

            RESIDENTS OF TIMERLINE CAMPGROUND EVACUATED DUE TO
            SINKING CREEK OUT OF ITS BANK.

0816 AM     FLASH FLOOD      SPRING HILL             35.74N  86.92W
02/20/2019                   MAURY              TN   EMERGENCY MNGR

            REPORTS OF ROAD CLOSED DUE TO FLASH FLOODING, OLD
            KEYDREN ROAD BETWEEN DUPLEX AND KEIDRON ROAD.

0817 AM     FLASH FLOOD      2 NNW LIVINGSTON        36.42N  85.34W
02/20/2019                   OVERTON            TN   EMERGENCY MNGR

            REPORTS OF ROADS CLOSED IN OVERTON COUNTY. TOWER HILL,
            BRADFORD HICKS DRIVE, NORTH OAK STREET.

0850 AM     FLASH FLOOD      6 S MURFREESBORO        35.77N  86.37W
02/20/2019                   RUTHERFORD         TN   MESONET

            REPORT OF THE FOLLOWING ROADS BEING CLOSED IN
            RUTHERFORD COUNTY DUE TO FLOODING. STONES RIVER SLAB,
            COUNTY FARM AT ELAM ROAD, VAUGHT AT CRIPPLE CREEK,
            KEDRON CHURCH, AND ELAM SLAB.

0905 AM     FLASH FLOOD      2 WNW NASHBORO VILLAGE  36.11N  86.67W
02/20/2019                   DAVIDSON           TN   EMERGENCY MNGR

            REPORT OF KNAPP BLVD NEAR DONALDSON PIKE CLOSED DUE TO
            FLOODING.

0926 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            MORE ROAD CLOSURES DUE TO FLOODING IN RUTHERFORD
            COUNTY: JAMESTOWN HIGHWAY NEAR MEMORIAL GARDEN DRIVE.

0928 AM     FLASH FLOOD      LEBANON                 36.21N  86.32W
02/20/2019                   WILSON             TN   EMERGENCY MNGR

            ALSUP MILL AT BALDY FORD CLOSED DUE TO FLOODING.

1000 AM     HEAVY RAIN       BELLEVUE                36.06N  86.94W
02/20/2019  M2.05 INCH       DAVIDSON           TN   AMATEUR RADIO

            MEASURED REPORT FROM A HAM OPERATOR OF 2.05" IN 24
            HOURS, AND 1.28" SINCE MIDNIGHT.

1010 AM     FLASH FLOOD      NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   TRAINED SPOTTER

            BRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK
            BRIDGE.

1015 AM     FLASH FLOOD      LA VERGNE               36.00N  86.57W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            REPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET
            AND OLD HICKORY HIGHWAY.

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   LAW ENFORCEMENT

            MORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST
            JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT
            BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.

1033 AM     FLASH FLOOD      MURFREESBORO            35.85N  86.39W
02/20/2019                   RUTHERFORD         TN   AMATEUR RADIO

            SULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS
            FLOODED.

&&

EVENT NUMBER OHX1900111 OHX1900112 OHX1900113 OHX1900114 OHX1900115
OHX1900116 OHX1900118 OHX1900117 OHX1900119 OHX1900120 OHX1900121
OHX1900122 OHX1900123 OHX1900124 OHX1900125

fborden

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:33 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne26 days
Feb 20, 3:36 AM CSTAreal Flood AdvisoryOHXDickson, Houston, Humphreys, Montgomery, Stewart3 hr
Feb 20, 4:25 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Lewis, Perry, Wayne3 hr
Feb 20, 4:55 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson3 hr
Feb 20, 6:03 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury117 min
Feb 20, 6:18 AM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 20, 6:23 AM CSTAreal Flood AdvisoryOHXMacon, Rutherford, Smith, Trousdale, Wilson5 hr
Feb 20, 6:53 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne6 hr
Feb 20, 6:58 AM CSTSpecial Weather StatementOHXWilliamson32 min
Feb 20, 7:22 AM CSTAreal Flood AdvisoryOHXClay, Jackson, Overton, Pickett, Putnam10 hr
Feb 20, 7:37 AM CSTFlash Flood WarningOHXCheatham, Davidson, Hickman, Sumner, Williamson, Wilson6 hr
Feb 20, 7:57 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson8 hr
Feb 20, 7:58 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury8 hr
Feb 20, 8:58 AM CSTFlash Flood WarningOHXCannon, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more5 hr
Feb 20, 9:02 AM CSTRiver Flood AdvisoryOHXGiles11 hr
Feb 20, 9:18 AM CSTFlash Flood WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Rutherford4 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:46 AM CSTFlash Flood WarningOHXCannon, DeKalb, Putnam, Warren, White3 hr
Feb 20, 11:09 AM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Pickett3 hr
Feb 20, 1:30 PM CSTAreal Flood AdvisoryOHXRutherford, Wilson2 hr
Feb 20, 1:43 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Warren, White2 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXCheatham13 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson69 hr
Feb 20, 2:21 PM CSTRiver Flood WarningOHXMaury6 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXHickman8 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXPerry5 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXLawrence12 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXGiles5 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXBedford9 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXBedford, Marshall22 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXHumphreys66 hr
Feb 20, 5:20 PM CSTRiver Flood AdvisoryOHXWilliamson17 hr
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:25 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson24 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.